| Catalog Number |
SSX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported no complaint against the device.Healthcare professional later reported capsular contracture, baker grade iii/iv.Device remains implanted.This relates to the right side.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, as it is not related to the device.Additional observations: observed, deformation on the device.
Event or Problem Description
Healthcare professional reported, no complaint against the device.Healthcare professional, later reported, capsular contracture, baker grade iii/iv.This relates to the right side.Device has been explanted.